[Ibogaine] QT info

Charles Rossouw charles.rossouw at gmail.com
Mon Jan 19 13:20:26 EST 2009


Hi Melanie

I know.  To get a system that has been properly validated, costs a lot of
moolas, so until now, I couldn't afford it.

Why cumbersome?

Best of luck

Charles

On Mon, Jan 19, 2009 at 7:51 PM, G Lists <melslists at gmail.com> wrote:

> Remote Telemetry monitoring
> Expensive, and also potentially cumbersome for the person going through the
> experience.  Safe though.  Lots of examples online with costs.
> Melanie
>
>   On Mon, Jan 19, 2009 at 9:39 AM, Charles Rossouw <
> charles.rossouw at gmail.com> wrote:
>
>> Hi Matt
>>
>> Amiodarone can be used, although there is small possibility that it can
>> also cause prolonged QT. The problem with the seizures are that people can
>> misinterpret it as severe withdrawals, and may think to use morphine,
>> which can then become fatal.  It is important to give the personnel at the
>> hospital as much a possible information about ibogaine, and to tell
>> everybody that has contact with the patient: "NO OPIATES!"
>>
>> I agree that patients should be monitored by ECG throughout
>> treatment, although I have never done that.  Mia culpa.  I just think the
>> monitor should be on an extension in a different room, because of the
>> constant beeping, which be distractive.
>>
>> Kind regards
>>
>> Charles
>>   On Mon, Jan 19, 2009 at 6:10 PM, Matt Shriver <ibogamail at gmail.com>wrote:
>>
>>>   http://www.qtsyndrome.ch/faq.html
>>>
>>> After reading this I wondered if what they are calling a "seizure-like
>>> attack" in the article about the incident in the Netherlands, was actually a
>>> loss of consciousness.  If it is as common as they say it is, I imagine that
>>> unfortunately, we may be seeing more deaths.  To answer my own question from
>>> my previous post it looks like her corrected QT of 616ms is actually quite
>>> high.
>>>
>>> This article also says "It is generally estimated that approximately 10%
>>> to 12% of all patients with long QT syndrome show a normal QT-interval on
>>> their ECG."  which is a little troubling in terms of exclusion
>>> criteria.  They also mention physical exertion and stress as being points at
>>> which high QT interval people suddenly die.  I know it is common for the
>>> Bwiti to engage in physical exertion (i.e. dancing) while on low doses of
>>> iboga, I wonder if there have been incidences in which these people suddenly
>>> died without warning.
>>>
>>> They also mention beta blockers as a likely treatment. Would anyone who
>>> knows about these things care to conjecture what might happen if someone
>>> took a beta blocker with ibogaine?
>>>
>>> Matt
>>>
>>>
>>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>>
>>>
>>
>>
>> --
>> +27 71 687 0068
>>
>>
>>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>>
>>
>
>
>  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>


-- 
+27 71 687 0068
-------------- next part --------------
An HTML attachment was scrubbed...
URL: <http://www.mindvox.com/pipermail/ibogaine/attachments/20090119/c488c057/attachment.html>


More information about the Ibogaine mailing list